# SDR FDEA202111292949

- Difficulty date: November 29, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300*
- Aircraft serial: 657
- Aircraft time: 43,666 hours, 24,325 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING E.A NO.T6-5710-114908 B P2 FOUND HOLE 6 LHS DEVIATION. ACCOMPLISHED THE WORK: REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE/FRAME 47 FASTENER HOLE REPAIRS (RH AND LH SIDES) I.A.W. EA NO: T6-5710-114908   C P4 (SEQ NO: 000895) AND A300-600 SRM 51-70-00-001 P. 127.
